Distribution function inequalities for the area integral

D. Burkholder; R. Gundy

Studia Mathematica (1972)

  • Volume: 44, Issue: 6, page 527-544
  • ISSN: 0039-3223

How to cite

top

Burkholder, D., and Gundy, R.. "Distribution function inequalities for the area integral." Studia Mathematica 44.6 (1972): 527-544. <http://eudml.org/doc/217714>.

@article{Burkholder1972,
author = {Burkholder, D., Gundy, R.},
journal = {Studia Mathematica},
language = {eng},
number = {6},
pages = {527-544},
title = {Distribution function inequalities for the area integral},
url = {http://eudml.org/doc/217714},
volume = {44},
year = {1972},
}

TY - JOUR
AU - Burkholder, D.
AU - Gundy, R.
TI - Distribution function inequalities for the area integral
JO - Studia Mathematica
PY - 1972
VL - 44
IS - 6
SP - 527
EP - 544
LA - eng
UR - http://eudml.org/doc/217714
ER -

Citations in EuDML Documents

top
  1. Richard F. Gundy, Martin L. Silverstein, The density of the area integral in + n + 1
  2. Jacques Azéma, Richard F. Gundy, Marc Yor, Sur l'intégrabilité uniforme des martingales continues
  3. D. L. Burkholder, Richard F. Gundy, Boundary behaviour of harmonic functions in a half-space and brownian motion
  4. R. Banuelos, C. N. Moore, Distribution function inequalities for the density of the area integral
  5. Björn E. J. Dahlberg, Carlos E. Kenig, Jill Pipher, G. C. Verchota, Area integral estimates for higher order elliptic equations and systems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.